# SDR DALA2016102507541

- Difficulty date: October 24, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTUBERANCE ON EXTERNAL FUSELAGE SKIN FROM STA Y= 1198 TO Y= 1200 BTW LONG 4 LT TO 5 LT 3EAS.  PROTUBERANCE ON EXTERNAL FUSELAGE SKIN FROM STA Y= 1198 TO Y=1200 BTW LONG 4 LT TO 5 LT (3EAS), WAS REPAIRED PER SRM 53-04-3 FIGURE 11 SHEET 1.  PERFORM GENERAL VISUAL INSPECTION INITIAL 8,000 CYCLES AND REPETITIVE EVERY 8,000 CYCLES PER SRM 53-04-3 PAG 8A.
